Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Took primolut to delay period. Any chances for the ovulation to be postponed?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3397 Questions
Hi doc, I normally ovulate on day 8 or 9 every month. If I take primolut to delay my period, will my ovulation date will be move aswell? Thanx
Posted Thu, 18 Apr 2013 in Women's Health
Answered by Dr. Raju A.T 3 hours later

Thanks for your query.

Yes, if Primolut is taken in the first half of the period there are chances for the ovulation to be postponed.

Hope I answered your query.

Please let me know if there are any other concerns.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor